07-26-2002, 11:24 PM #1
i took everyones advice and restarted clomid therapy, i took for only 1.5 weeks after my deca300/sust500/dbol 35mg ed for 5 week cycle and i crashed real bad afterwards...couldn't figure out the problem and then i got my test levels checked and they were super low...so i started clomid again about a week ago, and simultaneously it seems like i am getting these 'halucinations'...im not sure if its related or if i am having some type of brain/eye problems or what. things seem blurry, i get like tunnel vision, and i see lots of trails around objects...any ideas? need to be worried? or has anyone had similar effects from clomid? thanks guys, muchly apprecaited
07-26-2002, 11:49 PM #2Junior Member
- Join Date
- Jun 2002
I've taken clomid twice before with no problems, u prob. have already looked it up, but im sure there are places, such as this site that will list side effects, etc. under its profile. Im no expert, but sounds like sumthing is messin with yer equilibrium. Hope things work out and good luck!
07-26-2002, 11:57 PM #3
Its the clomid.Do a check on clomid and eyesight.Your not the only one that gets it.I always get tracers while on clomid.
07-27-2002, 01:47 AM #4
07-27-2002, 08:36 AM #5
especially mexico clomid....i get ridiculous trails...like when someone dials a cell phone then puts it up to their ear in the dark...the number display takes 10 seconds to catch up to their head
07-28-2002, 05:10 PM #6
thanks for the help, i was kinda worried there for a while...
07-29-2002, 12:10 PM #7
I never knew clomid did that, when I start clomid, I'll try to catch a rave and I won't even half to drop.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)